Jump to content
CrazyBoards.org

Recommended Posts

Sup guys,

I've had a diagnosis of Chronic Depersonalization and Derealizaiton Disorder since 2008. Since that time I've been on a steady regimen of Luvox, Klonopin, and Lamictal (which is recommended by the University of London for Chronic DP) - since that time I've been pretty stable. But in the best interest of trying to improve some things I've lowered my klonpin and lamictal successfully. I recently tried Adderal - which helped dramatically with my motivation, apathy, and keeping me away and not so sedated. But it exacerbated a facial pain syndrome I have. Next up was Ritalin - I felt great - not euphoric - but I just generally felt good-  not depressed, motivated, and up all day for the first time in years. It also kept my ruminations and Depersonalization at bay. But again, anything that stimulates your central nervous system will exacerbate nerve pain - so I had to stop. My pdoc and I came up with a plan to - a) Lower my luvox (I currently take 150mg) so lower 50mg for 7 days - if I have no symptoms (which I didn't) begin using Straterra (to try) and see if it provides a similar benefit to the ritalin. I tried the Straterra - lasted 2 days. I experienced exacerbation of what I think is mania - I've never been compulsive - only a lot of ruminations. But now I"m having songs playing constantly in my head, conversations going over and over in my head, drifting off into space, and so on. A few days after stopping the straterra I went back up on my Luvox to the 150mg dosage (I had been down to 100mg for 9 days) even though I don't think Luvox was the culprit, I figured I need to have a reference point to get back to - I have been on this regimen for years - since 2012 at least - so I know how I felt and have a reference point. Since going back to 150 mg of Luvox I feel slightly better but I'm not where I was. Its been a week. Since I've never stopped the Luvox the 50mg should have gone straight into my system? Why isn't it working? And if (and I"m assuming given what i've been thru with psychiatry) that straterra and luvox can have these affects - how long will it last to get back to normal. Anyone have simliar experiences? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Blahblah
      Started using my new fitness tracker. Tracks sleep & heartrate also. I'm not sure how accurate it is (500 great reviews said it was). But I'm quite worried with results I'm getting. My resting Heartrate jumps around erratically from 70-100. After sitting at breakfast it's like 90-115. I am healthy weight/slim, eat really well, usually fit (though really inactive last 3-4 mos).
      Literally, when I woke up today (before any meds), I tracked, and it jumped all around from 68-95. I hadn't even got out of bed!! The other day, I did 5 minutes of jumping jacks, then tested....it was 120-130, heart pounding in ears, really tight chest, with slight cough/phlegm congestion in throat....I do some stretching, forward bends then feel very dizzy.
      Is this normal or am I just really out of shape? I have low blood pressure and when I run lately, HR goes up to 180 which is max. Is this dangerous? @mikl_pls ? How long do you have to be doing fitness in order to get it down to fit/normal??
      Oh, too add, I did an ECG a couple years ago, and nothing abnormal was found. Also did a "Fitness test" on a bike with oxygen mask (5 years ago though) doctor just said I was unfit.
    • By CookieN
      Sometimes out of the blue I get this feeling that I did something wrong and people will come to get me, because of this. Then I keep on reviewing what I did throughout the day and see that I did not do anything wrong. What causes this? Is this ocd or paranoia? How to prevent/deal/improve with this?
    • By CookieN
      Sometimes out of the blue I get this feeling that I did something wrong and people will come to get me, because of this. Then I keep on reviewing what I did throughout the day and see that I did not do anything wrong. What causes this? How to prevent/deal/improve with this?
    • By Blahblah
      How do you distinguish between the Obsessive thoughts/ruminations that are due to depression and the "pure obsessive" type thoughts that are considered OCD?
      I know that you don't have to be compulsive to have an OCD diagnosis (I think) but more & more I see my obsessive, negative ruminations taking over and I wonder if this means I have both OCD and Depression? My brain just gets stuck on a track loop....any sad trigger and I start having related obsessive thought patterns and I cannot escape the resulting mood/emotion that comes with it.
    • By Blahblah
      Pdoc FINALLY upped Ritalin (LA) to 30mg in morning, and I take 10mg (IR) in afternoon. Been on consistently about 1.5 years (note, it’s a real pain to get it here, they treat it like street meth & it’s the most benign stimulant!!)
      I have bad energy crashes within 5 hours, then crave chocolate (which I usually dislike), I have more coffee. The IR 10mg in afternoon seems to do nothing. Trying the 20mg IR in afternoon, which might be better, but wears off in 2 hours, I don’t want to mess up my sleep or jack up my heart rate.
      Note, I’m not taking for ADD (but for depression add-on) my physical energy, alertness & motivation just crashes now. I just get tired & need to nap.
      Any ideas? (I’m 50kg) Pdoc says they dose per kg, usually 50mg-60mg max for me. If I increase again, I’ll quickly be screwed (it initially worked so well!). I know Adderall is more potent, but worried about neurotoxicity and irreparable brain damage when I eventually go off (don’t plan on being on forever). I’ve heard Adderall is more “speedy” and can be agitating as well.
×
×
  • Create New...